# SDR ASAA2012102593190

- Difficulty date: October 25, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 6,813 hours, 2,048 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Indicator
- Condition: Activated
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG DIFFERENTIAL PRESSURE INDICATOR IS EXTENDED.  ACFT GROUNDED. ACCOMPLISHED FIM 24-11-00-810-803.  NO CONTAMINATION  NOTED ON IDG FILTERS OR IDG OIL. FMC CDU INTERROGATION SHOWS NO FAULTS. SERVICED THE NR 1 ENGINE IDG.  LEAK CHECKED GOOD.
